# SDR ASOA201100117

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 12,817 hours, 11,541 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD PEELING.  R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-00.  R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-00. (CLOSED)
